# SDR ASAA2021052534994

- Difficulty date: May 25, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 21,366 hours, 6,852 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A5810447
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA FLOOR PANEL 147A5810-447 HAS EDGE DELAMINATIONAND CORRODED INSERTS (PARTS RACK ITEM). GROUNDED - YES. REMOVED AND REPPLACED DAMAGED INSERTS AND REPAIRED DAMAGE ON FLOOR PANEL147A5810-447 IAW B737-900ER SRM 53-00-50-2R.
